# SDR HEEA079365

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8490467
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS UNIT WILL NOT TEST AND CDI WILL NOT CENTER.
